# SDR YENA20090528055

- Difficulty date: May 23, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 4,750 hours, 2,596 cycles
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: 90002340PR
- Part serial: 0677
- Condition: Missing
- Location: Lt Mlg
- Part time: 4,750 hours, 2,596 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1402, AUS-FLL, DIVERTED TO MCO DUE TO A BRAKE PART FOUND ON RAMP IN AUS.  NO INDICATIONS ON FLIGHT DECK THAT WERE OUT OF THE ORDINARY.  USED NORMAL LANDING DATA IN QRH, BRAKE TEMP WAS NORMAL.  LANDED IN MCO, VISUAL INSPECTION OF LT MLG REF AMM 05-26-00 NO ABNORMALITIES FOUND, NR 1 BRAKE ASSEMBLY HAD MISSING PARTS (BRAKE PADS).  REMOVED AND REPLACED NR 1 BRAKE ASSEMBLY REF EMB AMM 32-49-11.  A/C OK FOR SERVICE.
